# SDR HEED073497

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,618 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164348810
- Part serial: C929B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 LAGS CREATING A 20 PERCENT TORQUE SPLIT. REPLACED UNIT.
